Alert archive / Arkansas / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 134, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at May 4, 2021, 2:18 AM CDT for 6 counties in Arkansas. It was in force for 42 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 4, 2021, 2:18 AM CDT (07:18 UTC)
- Expired
- May 4, 2021, 3:00 AM CDT
- In force
- 42 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Conway County, AR, Faulkner County, AR, Lonoke County, AR, Pulaski County, AR, Saline County, AR, White County, AR
The radar
The Little Rock radar (KLZK), 17 km from the middle of the area, began a volume at 07:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 4, 2:25 AM CDT | HAIL 1 | 2 S Rolling Hills, AR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 3, 9:10 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 7.3 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3608 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 1081 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 199 m²/s²
- Significant tornado parameter
- 2.3
- Supercell composite
- 15.3
The text
As transmitted.
017
WUUS54 KLZK 040718
SVRLZK
ARC029-045-085-119-125-145-040800-
/O.NEW.KLZK.SV.W.0134.210504T0718Z-210504T0800Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Little Rock AR
218 AM CDT Tue May 4 2021
The National Weather Service in Little Rock has issued a
* Severe Thunderstorm Warning for...
Northwestern Lonoke County in central Arkansas...
Faulkner County in central Arkansas...
East central Conway County in central Arkansas...
Southwestern White County in central Arkansas...
East central Saline County in central Arkansas...
Eastern Pulaski County in central Arkansas...
* Until 300 AM CDT.
* At 218 AM CDT, severe thunderstorms were located along a line
extending from near Perry to near Williams Junction to near
Rockport, moving northeast at 60 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Little Rock... North Little Rock...
Conway... Sherwood...
Jacksonville... Cabot...
West Little Rock... Maumelle...
Downtown Little Rock... North Little Rock Airport...
Little Rock AFB... Southwest Little Rock...
Greenbrier... Ward...
Vilonia... Shannon Hills...
Wrightsville... Austin in Lonoke County...
Argenta... Wooster...
This includes the following highways...
Interstate 30 between mile markers 128 and 142.
Interstate 40 between mile markers 143 and 169.
Interstate 430 between mile markers 1 and 12.
Interstate 530 between mile markers 1 and 10.
Interstate 630 between mile markers 1 and 7.
Interstate 440 between mile markers 1 and 14.
US Highway 67 between mile markers 1 and 26.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3460 9203 3453 9244 3498 9236 3529 9253
3537 9248 3536 9205 3516 9191
TIME...MOT...LOC 0718Z 244DEG 54KT 3505 9283 3482 9276 3444 9285
HAIL...1.00IN
WIND...60MPH
$$
DTC4 follow-up statements
218
WWUS54 KLZK 040727
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
227 AM CDT Tue May 4 2021
ARC029-045-085-119-125-145-040800-
/O.CON.KLZK.SV.W.0134.000000T0000Z-210504T0800Z/
Lonoke AR-Faulkner AR-Conway AR-White AR-Saline AR-Pulaski AR-
227 AM CDT Tue May 4 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CDT
FOR NORTHWESTERN LONOKE...FAULKNER...EAST CENTRAL CONWAY...
SOUTHWESTERN WHITE...EAST CENTRAL SALINE AND EASTERN PULASKI
COUNTIES...
At 226 AM CDT, severe thunderstorms were located along a line
extending from near Oppelo to near Wye Mountain to near Traskwood,
moving northeast at 60 mph. Quarter size hail was reported in Conway
recently. Additionally, damaging winds have occurred with these
storms.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Public.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Little Rock... North Little Rock...
Conway... Sherwood...
Jacksonville... Cabot...
West Little Rock... Maumelle...
Downtown Little Rock... North Little Rock Airport...
Little Rock AFB... Southwest Little Rock...
Greenbrier... Ward...
Vilonia... Shannon Hills...
Wrightsville... Austin in Lonoke County...
Argenta... Wooster...
This includes the following highways...
Interstate 30 between mile markers 128 and 142.
Interstate 40 between mile markers 143 and 169.
Interstate 430 between mile markers 1 and 12.
Interstate 530 between mile markers 1 and 10.
Interstate 630 between mile markers 1 and 7.
Interstate 440 between mile markers 1 and 14.
US Highway 67 between mile markers 1 and 26.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3460 9203 3453 9244 3498 9236 3529 9253
3537 9248 3536 9205 3516 9191
TIME...MOT...LOC 0726Z 244DEG 54KT 3510 9271 3487 9264 3449 9273
HAIL...1.00IN
WIND...60MPH
$$
DTC354
WWUS54 KLZK 040741
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
241 AM CDT Tue May 4 2021
ARC029-040751-
/O.CAN.KLZK.SV.W.0134.000000T0000Z-210504T0800Z/
Conway AR-
241 AM CDT Tue May 4 2021
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CONWAY COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
central Arkansas.
LAT...LON 3460 9203 3453 9244 3498 9236 3536 9224
3536 9205 3516 9191
TIME...MOT...LOC 0741Z 244DEG 50KT 3532 9217 3509 9210 3471 9219
$$
ARC045-085-119-125-145-040800-
/O.CON.KLZK.SV.W.0134.000000T0000Z-210504T0800Z/
Lonoke AR-Faulkner AR-White AR-Saline AR-Pulaski AR-
241 AM CDT Tue May 4 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CDT
FOR NORTHWESTERN LONOKE...EASTERN FAULKNER...SOUTHWESTERN WHITE...
EAST CENTRAL SALINE AND EASTERN PULASKI COUNTIES...
At 241 AM CDT, severe thunderstorms were located along a line
extending from near Rose Bud to 6 miles east of Vilonia to near Sweet
Home, moving northeast at 60 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Public.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Little Rock... North Little Rock...
Sherwood... Jacksonville...
Cabot... West Little Rock...
Maumelle... Downtown Little Rock...
North Little Rock Airport... Little Rock AFB...
Southwest Little Rock... Ward...
Vilonia... Shannon Hills...
Wrightsville... Austin in Lonoke County...
Argenta... Quitman...
Rose Bud... Enola...
This includes the following highways...
Interstate 30 between mile markers 128 and 142.
Interstate 40 between mile markers 143 and 169.
Interstate 430 between mile markers 1 and 12.
Interstate 530 between mile markers 1 and 10.
Interstate 630 between mile markers 1 and 7.
Interstate 440 between mile markers 1 and 14.
US Highway 67 between mile markers 1 and 26.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3460 9203 3453 9244 3498 9236 3536 9224
3536 9205 3516 9191
TIME...MOT...LOC 0741Z 244DEG 50KT 3532 9217 3509 9210 3471 9219
HAIL...1.00IN
WIND...60MPH
$$
DTC062
WWUS54 KLZK 040746
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
246 AM CDT Tue May 4 2021
ARC125-040756-
/O.CAN.KLZK.SV.W.0134.000000T0000Z-210504T0800Z/
Saline AR-
246 AM CDT Tue May 4 2021
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL SALINE COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
central Arkansas.
LAT...LON 3466 9202 3465 9205 3463 9241 3493 9223
3508 9223 3514 9215 3524 9197 3516 9191
TIME...MOT...LOC 0746Z 244DEG 54KT 3514 9202 3505 9200 3475 9208
$$
ARC045-085-119-145-040800-
/O.CON.KLZK.SV.W.0134.000000T0000Z-210504T0800Z/
Lonoke AR-Faulkner AR-White AR-Pulaski AR-
246 AM CDT Tue May 4 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CDT
FOR NORTHWESTERN LONOKE...EAST CENTRAL FAULKNER...SOUTHWESTERN WHITE
AND NORTHEASTERN PULASKI COUNTIES...
At 246 AM CDT, severe thunderstorms were located along a line
extending from 8 miles south of Gravel Hill to near Ward to near
Scott, moving northeast at 60 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Public.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Little Rock... North Little Rock...
Sherwood... Jacksonville...
Cabot... Downtown Little Rock...
North Little Rock Airport... Little Rock AFB...
Southwest Little Rock... Ward...
Vilonia... Austin in Lonoke County...
Argenta... Old Austin...
Parnell... Gravel Ridge...
Meto... Olmstead...
Protho Junction... Lakewood...
This includes the following highways...
Interstate 30 between mile markers 131 and 142.
Interstate 40 between mile markers 150 and 168.
Interstate 530 between mile markers 1 and 5.
Interstate 630 between mile markers 1 and 4.
Interstate 440 between mile markers 1 and 14.
US Highway 67 between mile markers 1 and 26.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3466 9202 3465 9205 3463 9241 3493 9223
3508 9223 3514 9215 3524 9197 3516 9191
TIME...MOT...LOC 0746Z 244DEG 54KT 3514 9202 3505 9200 3475 9208
HAIL...1.00IN
WIND...60MPH
$$
DTC254
WWUS54 KLZK 040752
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
252 AM CDT Tue May 4 2021
ARC045-085-119-145-040800-
/O.CON.KLZK.SV.W.0134.000000T0000Z-210504T0800Z/
Lonoke AR-Faulkner AR-White AR-Pulaski AR-
252 AM CDT Tue May 4 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CDT
FOR NORTHWESTERN LONOKE...EAST CENTRAL FAULKNER...SOUTHWESTERN WHITE
AND NORTHEASTERN PULASKI COUNTIES...
At 251 AM CDT, severe thunderstorms were located along a line
extending from 7 miles south of Gravel Hill to near Ward to near
Meto, moving northeast at 60 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
North Little Rock... Sherwood...
Jacksonville... Cabot...
Little Rock AFB... Ward...
Vilonia... Austin in Lonoke County...
Old Austin... Parnell...
Gravel Ridge... Meto...
Olmstead... McAlmont...
South Bend... Scott...
Protho Junction... Gibson...
Baucum... Antioch in White County...
This includes the following highways...
Interstate 40 between mile markers 157 and 168.
Interstate 440 between mile markers 6 and 14.
US Highway 67 between mile markers 4 and 26.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3466 9202 3465 9205 3471 9218 3493 9223
3508 9223 3514 9215 3524 9197 3516 9191
TIME...MOT...LOC 0751Z 244DEG 54KT 3516 9197 3507 9195 3477 9203
HAIL...1.00IN
WIND...60MPH
$$
DTCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at May 4, 1:34 AM CDT, 44 minutes earlier.
Area forecast discussion, May 4, 1:34 AM CDT, 44 minutes before
Area Forecast Discussion National Weather Service Little Rock AR 134 AM CDT Tue May 4 2021 .AVIATION...04/06Z TAF CYCLE Convection currently concentrated ovr much of north and western AR, with mainly VFR/MVFR conds noted. Central and southeast sections wl see this activity affect those locations thru the early mrng hrs. Expect lingering rain chcs and lower clouds into the aftn hrs as a CDFNT works thru the FA. Conds are expected to improve later in the day and tngt as drier airmass works into the region. /44/ && .PREV DISCUSSION...(ISSUED 304 PM CDT Mon May 3 2021) SHORT TERM...Tonight Through Wednesday Night .TODAY AND TONIGHT... Recent MSAS data, sfc obs, and subjective analysis indicated a region of cyclonic sfc flow over Nrn TX/Srn OK, w/ the the nose of this lower pressure beginning to nose into N/Ern OK/Wrn AR. On a larger scale, a broad trof of lower pressure extended from S/Wrn TX towards the N/E over the Ozark Plateau and into the Upper Midwest. Turbulent bndry layer conditions have given way to substantial mixing and morning low stratus has since mixed out w/ an expansive diurnal Cu field beginning over Ern OK and more recently portions of Srn AR. A strong pres grad was noted over the state, and is continuing to drive strong Srly flow w/ temps in the low to mid 80s currently over much of Srn AR, and upper 70s along and north of the I-40 corridor. Td's in the lower 70s were noted across Srn AR as well, w/ moisture transport expected to remain rampant through the remainder of the afternoon as the aforementioned sfc low approaches. The LZK 19Z sounding revealed a rather unstable environment present over Cntrl AR w/ minimal CINH in place and steep lapse rates contributing ML buoyancy in excess of 2000 J/kg. To the N/W, a cold frnt was draped over KS and N/Wrn OK extending into the Panhandle, and wl serve as the primary forcing mechanism for CI later Mon night. Over Mon night, several low amplitude perturbations wl traverse through mean H500 S/Wrly flow on the downstream portion of a larger impulse. This upper forcing wl overspread the region late in the night and help aid in supplying some modest bulk shear, supportive of sustaining organized convective activity. Latest thinking remains consistent w/ this fcst update on the potential for a nocturnal thunderstorm complex/MCS to develop over Ern OK and advance Ewrd into portions of Nrn and Cntrl AR. Most recent suite of CAM and HREF guidance is supportive of this fcst as well, w/ a NP bullseye for strong winds over the Nrn portion of the state. Initially, a multicell storm mode is anticipated following CI in Ern OK along the advancing cold frnt, however weaker shear values and poor shear vectors relative to the bndry wl contribute to interacting cold pools and consolidation, leading to quick upscale growth into a linear segment/MCS. Based on timing of probabilistic HREF guidance, this segment should enter the Wrn portion of the state b/w the 02- 03Z timeframe. Due to the timing of the event, diurnal cooling may begin to inhibit sfc based buoyancy playing a role in E/wrd progression of the line, however pt fcst soundings are still suggesting sufficient ML buoyancy around 2000-3000 J/kg w/ minimal CINH. Thus initially, as the line enters the state, it wl encounter a favorable environment to continue advancing E/wrd initially. However as the night progresses, cooling wl lkly diminish remaining buoyancy further E into the state and cause the line to weaken eventually before 12Z. Given the anticipated storm mode and HREF progs, strong to damaging winds wl lkly be the primary hazards associated w/ this system, however some large hail cannot be ruled out in the early phases of storm development. Low-lvl shear progs are not very supportive for QLCS tornadic activity, however it remains non-zero at this time and cannot be ruled out either. .TUES AND WED... Tues, the aforementioned cold frnt wl sag S/Ewrd across the state w/ N/Wrly winds beginning to filter in drier air over the FA by the later afternoon and evening. PoPs wl remain over much of the region through the day w/ the FROPA and primary upper impulse lifting N/Ewrd, however most can expect RH values and the general mugginess begin to subside from N/W to S/E through the later evening, as Cntrl Plains high pressure begins to sag S/wrd. Wed, sfc high pressure wl begin to overtake the FA w/ Nrly winds continuing to usher drier air in and promote a more settled wx pattern with more seasonal temperatures resuming. LONG TERM...Thursday Through Monday A large area of high pressure will build over Arkansas from the Plains, and that will bring a few days of dry conditions and below average temperatures. The high will depart by the weekend, and return flow will bring temperatures back up to seasonal levels. At the same time, a new storm system in the central Plains will drag a cold front toward Arkansas, and rain chances will increase. Scattered to numerous showers and thunderstorms are in the forecast Saturday through Monday. At this time, the dynamics aloft to support severe weather do not look impressive, so severe weather should be localized. However, the front will be nearly parallel a southwest wind flow aloft, and will be slow to cross the state. That could lead to areas of heavy rain. && .LZK Watches/Warnings/Advisories...NONE. &&
Hazardous weather outlook, May 3, 10:08 PM CDT, 4 hours 10 minutes before
Hazardous Weather Outlook National Weather Service Little Rock AR 1008 PM CDT Mon May 3 2021 ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-041000- Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone- Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne- Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry- Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike- Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland- Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew- 1008 PM CDT Mon May 3 2021 This Hazardous Weather Outlook is for a Large Part of Arkansas. .DAY ONE...Tonight Severe weather is expected over the region through the overnight hours. The latest data indicates a complex of thunderstorms will track across the state, posing a threat for damaging winds which will last into early Tuesday morning. In addition to damaging winds, large hail can not be ruled out. The tornado threat, while low, can not be completed discounted. Additionally, there could be some locally heavy rainfall, which could lead to flash flooding and aggravate existing flooding issues along some area rivers. .DAYS TWO THROUGH SEVEN...Tuesday Through Sunday Thunderstorms return to the forecast for the upcoming weekend. Severe weather chances appear low at this time, but locally heavy rainfall may develop. .Spotter Information Statement... Spotter activation may be needed tonight. && Visit NWS Little Rock on the web. Go to https://weather.gov/lzk.
In the hours before
Special weather statement, May 4, 1:43 AM CDT, 35 minutes before
Special Weather Statement
National Weather Service Little Rock AR
143 AM CDT Tue May 4 2021
ARZ016-017-025-040730-
Lawrence AR-Independence AR-Jackson AR-
143 AM CDT Tue May 4 2021
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN INDEPENDENCE...JACKSON
AND SOUTHERN LAWRENCE COUNTIES UNTIL 230 AM CDT...
At 143 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Minturn to 8 miles northwest of Tupelo.
Movement was east at 35 mph.
Pea size hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Newport... Hoxie...
Tuckerman... Diaz...
Swifton... Grubbs...
Lynn... Jacksonport...
Alicia... Minturn...
Algoa... McFadden...
Campbell Station... Sedgwick...
Beedeville... Amagon...
Weldon... Balch...
Blackville... Shoffner...
A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
eastern and north central Arkansas.
LAT...LON 3599 9086 3598 9084 3595 9087 3588 9087
3588 9103 3537 9104 3543 9125 3544 9125
3544 9132 3547 9143 3572 9132 3600 9129
3606 9083
TIME...MOT...LOC 0643Z 284DEG 33KT 3602 9106 3546 9136
230Local storm report, May 4, 2:05 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
205 AM CDT TUE MAY 04 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0147 AM TSTM WND GST 2 ENE ROCKWELL 34.48N 93.10W
05/04/2021 M71 MPH GARLAND AR ASOS
71 MPH WIND GUST RECORDED BY THE AUTOMATED WEATHER
STATION AT THE HOT SPRINGS AIRPORT.
&&
EVENT NUMBER LZK2100592
44Local storm report, May 4, 2:07 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
207 AM CDT TUE MAY 04 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0153 AM TSTM WND GST POCAHONTAS 36.26N 90.97W
05/04/2021 E60 MPH RANDOLPH AR PUBLIC
GENERAL PUBLIC REPORTED WINDS AROUND 60 MPH IN THE
CITY.
&&
EVENT NUMBER LZK2100593
GOUDSWARDLocal storm report, May 4, 2:10 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
210 AM CDT TUE MAY 04 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 AM TSTM WND GST SWIFTON 35.82N 91.13W
05/04/2021 E50 MPH JACKSON AR AMATEUR RADIO
&&
EVENT NUMBER LZK2100594
GOUDSWARDLocal storm report, May 4, 2:14 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
214 AM CDT TUE MAY 04 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0202 AM TSTM WND DMG HOT SPRINGS 34.49N 93.05W
05/04/2021 GARLAND AR EMERGENCY MNGR
TREE DOWN, POSSIBLY ON A VEHICLE, ON OAKLAWN BLVD.
&&
EVENT NUMBER LZK2100595
GOUDSWARDLocal storm report, May 4, 2:17 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
217 AM CDT TUE MAY 04 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0156 AM HAIL 1 NE EVENING SHADE 36.08N 91.61W
05/04/2021 E0.75 INCH SHARP AR TRAINED SPOTTER
&&
EVENT NUMBER LZK2100596
GOUDSWARDThe office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 3, 8:03 PM CDT | River Flood Advisory | LZK | Perry | 48 hr |
| May 3, 9:30 PM CDT | Special Weather Statement | LZK | Scott | 45 min |
| May 3, 10:05 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Newton | 40 min |
| May 3, 10:14 PM CDT | Severe Thunderstorm Warning | LZK | Polk | 46 min |
| May 3, 10:17 PM CDT | Severe Thunderstorm Warning | LZK | Boone | 43 min |
| May 3, 10:28 PM CDT | Severe Thunderstorm Warning | LZK | Logan, Scott | 47 min |
| May 3, 10:29 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan, Pope, Yell | 46 min |
| May 3, 10:38 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Newton, Pope, Searcy | 52 min |
| May 3, 10:39 PM CDT | Severe Thunderstorm Warning | LZK | Polk, Scott | 51 min |
| May 3, 10:56 PM CDT | Severe Thunderstorm Warning | LZK | Logan, Montgomery, Polk, Scott | 49 min |
| May 3, 10:58 PM CDT | Severe Thunderstorm Warning | LZK | Boone, Marion | 23 min |
| May 3, 11:00 PM CDT | Severe Thunderstorm Warning | LZK | Yell | 10 min |
| May 3, 11:03 PM CDT | Severe Thunderstorm Warning | LZK | Boone, Marion, Newton, Searcy | 27 min |
| May 3, 11:13 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Pope, Van Buren | 47 min |
| May 3, 11:13 PM CDT | Severe Thunderstorm Warning | LZK | Logan, Yell | 23 min |
| May 3, 11:23 PM CDT | Severe Thunderstorm Warning | LZK | Logan, Scott, Yell | 37 min |
| May 3, 11:24 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Boone, Marion, Newton, Pope, Searcy and 2 more | 51 min |
| May 3, 11:30 PM CDT | Special Weather Statement | LZK | Polk | 45 min |
| May 3, 11:31 PM CDT | Severe Thunderstorm Warning | LZK | Pope, Yell | 29 min |
| May 3, 11:34 PM CDT | Severe Thunderstorm Warning | LZK | Yell | 29 min |
| May 3, 11:41 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan, Pope, Yell | 21 min |
| May 3, 11:46 PM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Polk, Scott | 44 min |
| May 3, 11:52 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Perry, Pope, Yell | 27 min |
| May 3, 11:55 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Conway, Stone, Van Buren | 50 min |
| May 4, 12:05 AM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Scott, Yell | 19 min |
| May 4, 12:10 AM CDT | Severe Thunderstorm Warning | LZK | Baxter, Fulton, Izard, Marion, Searcy, Stone | 35 min |
| May 4, 12:15 AM CDT | Severe Thunderstorm Warning | LZK | Polk | 45 min |
| May 4, 12:18 AM CDT | Special Weather Statement | LZK | Conway, Faulkner, Perry, Yell | 42 min |
| May 4, 12:40 AM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Polk | 26 min |
| May 4, 12:44 AM CDT | Special Weather Statement | LZK | Lawrence | 46 min |
| May 4, 12:45 AM CDT | Special Weather Statement | LZK | Cleburne, Fulton, Independence, Izard, Sharp | 45 min |
| May 4, 12:45 AM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Pike | 45 min |
| May 4, 12:59 AM CDT | Severe Thunderstorm Warning | LZK | Lawrence, Randolph | 31 min |
| May 4, 1:06 AM CDT | Special Weather Statement | LZK | Montgomery, Yell | 39 min |
| May 4, 1:06 AM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Independence, Jackson, Lawrence, Sharp | 39 min |
| May 4, 1:08 AM CDT | Severe Thunderstorm Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Pike | 52 min |
| May 4, 1:21 AM CDT | Special Weather Statement | LZK | Randolph | 39 min |
| May 4, 1:23 AM CDT | Severe Thunderstorm Warning | LZK | Garland, Montgomery, Perry, Yell | 52 min |
| May 4, 1:31 AM CDT | Severe Thunderstorm Warning | LZK | Garland, Montgomery, Perry, Saline | 44 min |
| May 4, 1:32 AM CDT | Severe Thunderstorm Warning | LZK | Lawrence, Randolph, Sharp | 43 min |
| May 4, 1:41 AM CDT | Severe Thunderstorm Warning | LZK | Garland, Hot Spring, Saline | 34 min |
| May 4, 1:43 AM CDT | Special Weather Statement | LZK | Jackson | 47 min |
| May 4, 2:03 AM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Garland, Hot Spring, Perry, Pope and 2 more | 42 min |
| May 4, 2:37 AM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Prairie, White | 38 min |
| May 4, 2:58 AM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Monroe, Prairie, Woodruff | 32 min |
| May 4, 3:07 AM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Prairie | 14 min |
| May 4, 10:05 AM CDT | River Flood Advisory | LZK | Lawrence, Randolph | 21 hr |
| May 4, 11:43 AM CDT | Severe Thunderstorm Warning | LZK | Desha, Drew | 62 min |
| May 4, 12:44 PM CDT | Flash Flood Warning | LZK | Desha, Drew | 3 hr |
| May 4, 4:15 PM CDT | Special Weather Statement | LZK | Independence | 30 min |
| May 4, 4:38 PM CDT | Special Weather Statement | LZK | Jackson | 37 min |
| May 4, 5:04 PM CDT | Special Weather Statement | LZK | Lawrence | 41 min |
| May 4, 5:06 PM CDT | Special Weather Statement | LZK | Jackson | 39 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.